# SDR SWAA2015102845440

- Difficulty date: September 13, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DECK CRACKED, BETWEEN BS 664 - 675, BETWEEN BL 0 - LBL 24.5.  REPAIRED DECK IAW SRM & EA.
